# SDR DXTA2024092900695

- Difficulty date: September 28, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 932 hours, 653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT SECURE.  THE LOCKING SYSTEM WILL NOT ENGAGE TO PREVENT THE DOOR HANDLE FROM MOVING, AND THE CABIN DOOR OPEN AMBER CAS MESSAGE WILL NOT EXTINGUISH AFTER RUNNING APPROPRIATE CHECKLISTS. CORRECTIVE ACTION: OPERATED MAIN CABIN DOOR MULTIPLE TIMES AND COULD NOT DUPLICATE FAULT. SPOKE WITH MCC AND THEY RECOMMENDED TO GAIN ACCESS TO MAIN CABIN DOOR WIRE HARNESS AND INSPECT FOR CHAFFING OR EXPOSED WIRES. REMOVED CABIN DOOR LOWER STEP COVER AND FWD AND AFT DOOR COVERS TO ACCESS TO STEP ATTACHING HARDWARE, REMOVED STEPS AND REMOVED THE SCREWS THAT ATTACH UPPER STEP TO PIANO HINGE, UNPLUGGED MAIN HARNESS AND INSPECTED. NO DEFECTS NOTED. CLEANED CANNON PLUGS AND RE-INSTALLED. REMOVED INNER SKIN TO GAIN ACCESS TO DOOR PROX SWITCHES WIRE BUNDLES, INSPECTED PROX SWITCHES AND WIRE BUNDLES, NO DEFECTS NOTED. RE-INSTALLED INNER SKIN AND UPPER STEP TO PAINO HAINGE. RE-INSTALLED STEPS, SIDE COVERS AND LOWER STEP CAP. OPERATED DOOR 15-20 TIMES COULD NOT DUPLICATE FAULT, OPS CHECK GOOD. WORK PERFORMED JAW CE-680A AMM 52-10-50.
